Volume 14, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
The homotopy theory of Khovanov homology

Brent Everitt and Paul Turner

Algebraic & Geometric Topology 14 (2014) 2747–2781
Bibliography
1 D Bar-Natan, On Khovanov's categorification of the Jones polynomial, Algebr. Geom. Topol. 2 (2002) 337 MR1917056
2 D Bar-Natan, Khovanov's homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443 MR2174270
3 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics 304, Springer (1972) MR0365573
4 E B Curtis, Simplicial homotopy theory, Advances in Math. 6 (1971) 107 MR0279808
5 B Everitt, R Lipshitz, S Sarkar, P Turner, Khovanov homotopy types and the Dold–Thom functor, arXiv:1202.1856
6 B Everitt, P Turner, Homology of coloured posets: A generalisation of Khovanov's cube construction, J. Algebra 322 (2009) 429 MR2529096
7 B Everitt, P Turner, Bundles of coloured posets and a Leray–Serre spectral sequence for Khovanov homology, Trans. Amer. Math. Soc. 364 (2012) 3137 MR2888240
8 T G Goodwillie, Calculus, II: Analytic functors, $K\!$–Theory 5 (1991/92) 295 MR1162445
9 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
10 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
11 M Khovanov, Link homology and categorification, from: "International Congress of Mathematicians, Vol. 2" (editors M Sanz-Solé, J Soria, J L Varona, J Verdera), Eur. Math. Soc. (2006) 989 MR2275632
12 R Lipshitz, S Sarkar, A Khovanov homotopy type, arXiv:1112.3932
13 W S Massey, A basic course in algebraic topology, Graduate Texts in Mathematics 127, Springer (1991) MR1095046
14 J P May, Simplicial objects in algebraic topology, Van Nostrand Math. Studies 11, Van Nostrand (1967) MR0222892
15 B Mitchell, Rings with several objects, Advances in Mathematics 8 (1972) 1 MR0294454
16 I Moerdijk, Classifying spaces and classifying topoi, Lecture Notes in Mathematics 1616, Springer (1995) MR1440857
17 P Turner, Five lectures on Khovanov homology, arXiv:math/0606464
18 O Viro, Khovanov homology, its definitions and ramifications, Fund. Math. 184 (2004) 317 MR2128056
19 C A Weibel, An introduction to homological algebra, Cambridge Studies Adv. Math. 38, Cambridge Univ. Press (1994) MR1269324